# SDR 20000814SH011

- Difficulty date: July 19, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- System (JASC): 2530 · Buffet/Galleys
- Part: Coupler
- Part number: 104012
- Condition: Melted
- Location: Switch Panel
- Part time: 2,870 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW MEMBER TURNED ON CABIN COFFEEMAKER, PACIFIC SYSTEMS P/N 1322-1-55 SWITCH PANEL,  SHORTLY THEREAFTER, THERE WAS SMOKE IN THE AREA OF 1322 SWITCH PANEL.  CREWMEMBER REMOVED CABIN POWER AND SMOKE CEASED.  ACFT CONTINUED TO ITS DESTINATION AND LANDED NORMALLY.  UPON REMOVAL OF SWITCH PANEL, THE ASSOCIATED P/N 1040-1-2 COUPLER (PLASTIC) WAS FOUND SIGNIFICANTLY MELTED AND SCORCHED ALONG WITH PLASTIC CONNECTOR.  SLIGHT HEAT DISCOLORATION/SCORCH IN IMMEDIATE COUPLER MOUNTING AREA, NO NOTICEABLE DAMAGE TO EQUIP OR AIRFRAME.  ALL PERTINENT COMPONENTS HAVE BEEN REMOVED AND RETURNED TO FACTORY FOR EVALUATION.  (X)
